# SDR TSAA9933148

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED POSITION 1, 2, 3 AND 4 EMERGENCY FLOOR BATTERY PACKS DUE TO LOW VOLTAGE.  OPS CHECKS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
